# SDR DALA2016042003177

- Difficulty date: April 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y464.8 AT AFT GALLEY AREA FROM FRAME 65 TO FRAME 66.   REPLACED FLOORBEAM -Y464.8 AFT GALLEY AREA LOC BETWEEN FRAME 64 TO FRAME 68 ASPER SRM 51-72-11, SRM 51-42-11 AND DWG D534 72816.
